# SDR CALA0000913

- Difficulty date: June 17, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- Aircraft time: 92,204 hours, 14,622 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 9007M60G63
- Condition: Delaminated
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERNAL SURFACE OF NR 2 ENGINE LT TRANSLATING COWL DELAMINATED.  THE LT TRANSLATING COWL WAS REMOVED AND REPLACED IAW MM 78-32-17.
